Alert archive / Georgia / Special Weather Statements in 2024
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 15, 2024, 6:21 PM EDT for Warren County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2024, 6:21 PM EDT (22:21 UTC)
- Expired
- Jul 15, 2024, 6:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 40
County Warren County, GA
The radar
The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 925 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
455
WWUS82 KFFC 152221
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Mon Jul 15 2024
GAZ039-051-062-152245-
Taliaferro GA-Wilkes GA-Warren GA-
621 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of central Warren, east
central Taliaferro and southeastern Wilkes Counties through 645 PM
EDT...
At 620 PM EDT, a strong thunderstorm was over Mesena, or near
Warrenton, moving northeast at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Washington, Warrenton, Norwood, Camak, Ficklin, Cadley, Lundberg,
Metasville, Holliday Park, Aonia, Rocky Creek Fire Dept., Mesena, and
Raytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8265 3346 8259 3341 8255
3336 8255 3335 8272 3370 8282 3379 8271
3381 8258 3364 8248
TIME...MOT...LOC 2220Z 223DEG 5KT 3350 8262
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 2:45 PM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 15, 2:45 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 245 PM EDT Mon Jul 15 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 244 PM EDT Mon Jul 15 2024 Temperatures were slower to warm this morning due to persistent cloud cover but are now on the rise with current readings in the low to mid 90s. Scattered showers and thunderstorms are ongoing this afternoon and look to taper around sunset with the loss of heating. Activity is expected mainly across Central Georgia as morning clouds and some light showers seemed to have worked over the environment across portions of North Georgia. Any storms that develop will have the potential to be efficient rain producers -- PWs currently sitting around 1.5-1.8 inches with forecast values through the week at or above 2.0 inches. Some lower clouds will be possible overnight/early Tuesday especially for areas that received rain. Similar weather conditions are expected on Tuesday, though coverage of convection will trend upward as moisture increases. Additionally, increasing clouds and convection will keep temperatures a few degrees cooler on Tuesday. No heat headlines are expected at this time. 07 && .LONG TERM... (Wednesday morning through next Sunday) Issued at 244 PM EDT Mon Jul 15 2024 By Wednesday morning, a potent shortwave embedded within large trough over the Great Lakes and NE CONUS will be progressing to the east. This system will drive a front towards the southeast that will quickly lose steam as forcing for it moves out into the northern Atlantic, causing it to stall over the southeast. With copious moisture out ahead of the front, this stalled boundary will act as a focus for repeated rounds of afternoon convection through the weekend. One piece of uncertainty in the long term is exactly how far south this front will progress, and where exactly it will stall, all of which will have an effect on rain chances and where the heaviest rain could fall. As such, some uncertainty is baked into the precip chances (PoPs), especially in northern GA. Central Georgia...it's probably gonna be a wet one into the weekend no matter what. Going into early next week, some models show a tropical wave moving across Florida and into Georgia. This doesn't look like it will be anything more than an open wave riding around the Bermuda high, but would certainly bring an influx of tropical moisture into the area as noted by 2+" PWATs in some deterministic model runs. So, even more rainfall chances into early next week as that boundary begins to wash out. Current rainfall amounts are in the 2-4" through all 7 days, though exact totals will be highly dependent on where storms form, and higher totals will certainly be possible in locations that see repeated rounds of rainfall. Thunderstorms during the afternoons are not expected to create widespread severe reports. As is usually the case in the summer, shear is lacking with the jet parked well to the north of us and effective bulk shear 25 kts or less. Still, forecast MUCAPE values of 2000+ J/kg will allow for some decent updrafts that could fall down with some force. Additionally, the front pushing in may allow for some light organization of storms that would aid in congealing outflows. Can't rule out some strong to severe wind gusts, though once again this is not expected to be widespread on any given day at this time. Lusk && .AVIATION... (18Z TAFS) Issued at 134 PM EDT Mon Jul 15 2024 VFR conditions continue through the majority of the period. SCT tsra has already begun to fire across Central GA this aftn. Activity is expected to continue through the aftn and come to an end around 02z. Winds will remain W/SW though with any storms winds may become gusty and/or VRB. Low cigs will be possible overnight/early Tuesday esp for areas that receive decent rainfall. For now I have maintained SCT MVFR. Similar Similar conditions on Tuesday with better coverage of tsra after 18z. //ATL Confidence...18Z Update... Medium confidence on lower cigs overnight/early Tuesday High confidence on all remaining elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 95 74 94 / 30 50 20 70 Atlanta 74 93 74 93 / 30 60 30 80 Blairsville 68 88 68 87 / 20 50 20 90 Cartersville 72 95 72 94 / 30 60 20 80 Columbus 76 95 75 95 / 30 60 20 70 Gainesville 74 93 74 93 / 20 60 20 80 Macon 74 95 74 95 / 30 60 20 70 Rome 74 95 73 95 / 30 60 20 80 Peachtree City 73 94 73 94 / 30 60 20 80 Vidalia 76 95 75 94 / 30 50 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...07 LONG TERM....Lusk AVIATION...07
Hazardous weather outlook, Jul 15, 2:43 PM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 243 PM EDT Mon Jul 15 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 243 PM EDT Mon Jul 15 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are ongoing this afternoon and will continue before diminishing this evening. The main threat will be locally heavy rainfall and frequent lightning. Very warm and humid conditions will result in peak heat index values ranging from 98 to 105 degrees across much of the area, with a few locations exceeding 105 degrees for a few hours this afternoon, mainly south and east of Athens to Macon to Columbus. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous afternoon and evening thunderstorms can be expected Tuesday through Friday. Severe weather is not expected at this time but heavy rain could elevate the localized flash flood threat. Very warm and humid conditions will persist through at least Wednesday, with a good portion of the area experiencing afternoon heat indices in the 100 to 105 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 15, 5:36 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Mon Jul 15 2024
GAZ085-086-152200-
Emanuel GA-Johnson GA-
536 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of west central Emanuel
and southeastern Johnson Counties through 600 PM EDT...
At 535 PM EDT, a strong thunderstorm was near Meeks, or 9 miles west
of Swainsboro. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Swainsboro, Kite, Meeks, Norristown Junction, Dellwood, and
Norristown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3249 8247 3260 8264 3272 8255 3271 8241
3260 8233
TIME...MOT...LOC 2135Z 216DEG 1KT 3261 8250
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 5:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Mon Jul 15 2024
GAZ049-060-152215-
Morgan GA-Putnam GA-
546 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of south central Morgan
and Putnam Counties through 615 PM EDT...
At 546 PM EDT, a strong thunderstorm was near Warfield, or near
Eatonton. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eatonton, Rock Eagle 4-H Center, Central Georgia Experiment Stn,
Harmony, Godfrey, Resseaus Crossroads, Stanfordville, Warfield, and
Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3318 8342 3318 8346 3323 8355 3339 8354
3343 8353 3345 8354 3348 8333 3326 8326
TIME...MOT...LOC 2146Z 216DEG 1KT 3328 8344
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 6:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 PM EDT Mon Jul 15 2024
GAZ019-020-152230-
Bartow GA-Floyd GA-
605 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of southeastern Floyd
and northwestern Bartow Counties through 630 PM EDT...
At 605 PM EDT, a strong thunderstorm was near Rome, moving east at 10
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Shannon, Pinson, and Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3440 8517 3439 8499 3438 8499 3438 8498
3439 8498 3439 8497 3438 8497 3439 8494
3424 8498 3414 8510 3422 8525
TIME...MOT...LOC 2205Z 290DEG 7KT 3430 8513
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 6:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
610 PM EDT Mon Jul 15 2024
GAZ059-060-072-073-152245-
Putnam GA-Baldwin GA-Jones GA-Jasper GA-
610 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of northwestern
Baldwin, Putnam, northeastern Jones and southeastern Jasper Counties
through 645 PM EDT...
At 610 PM EDT, a strong thunderstorm was over Resseaus Crossroads, or
9 miles south of Eatonton. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eatonton, Shady Dale, Rock Eagle 4-H Center, Ethridge, Central
Georgia Experiment Stn, Resseaus Crossroads, Stanfordville, Warfield,
and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3312 8338 3315 8361 3335 8366 3344 8357
3344 8353 3347 8338 3332 8327
TIME...MOT...LOC 2210Z 291DEG 0KT 3319 8345
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 6:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Mon Jul 15 2024
GAZ013-021-152245-
Cherokee GA-Pickens GA-
615 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of north central
Cherokee and southern Pickens Counties through 645 PM EDT...
At 614 PM EDT, a strong thunderstorm was near Talmadge, or near
Jasper, moving northeast at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jasper, Nelson, Talking Rock, Tate, Lake Tamarack, and Talmadge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3432 8449 3440 8460 3452 8451 3450 8436
3438 8434
TIME...MOT...LOC 2214Z 223DEG 5KT 3441 8448
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 15, 6:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Mon Jul 15 2024
GAZ039-051-062-152245-
Taliaferro GA-Wilkes GA-Warren GA-
621 PM EDT Mon Jul 15 2024
...A strong thunderstorm will impact portions of central Warren, east
central Taliaferro and southeastern Wilkes Counties through 645 PM
EDT...
At 620 PM EDT, a strong thunderstorm was over Mesena, or near
Warrenton, moving northeast at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Washington, Warrenton, Norwood, Camak, Ficklin, Cadley, Lundberg,
Metasville, Holliday Park, Aonia, Rocky Creek Fire Dept., Mesena, and
Raytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8265 3346 8259 3341 8255
3336 8255 3335 8272 3370 8282 3379 8271
3381 8258 3364 8248
TIME...MOT...LOC 2220Z 223DEG 5KT 3350 8262
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 2:51 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jul 15, 2:53 PM EDT | Special Weather Statement | FFC | Marion | 37 min |
| Jul 15, 2:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 15, 3:03 PM EDT | Special Weather Statement | FFC | Jeff Davis | 27 min |
| Jul 15, 3:14 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Jul 15, 3:18 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jul 15, 3:29 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
| Jul 15, 3:34 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Jul 15, 3:36 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 15, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 35 min |
| Jul 15, 3:42 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Jul 15, 3:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 15, 3:47 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jul 15, 3:48 PM EDT | Special Weather Statement | FFC | Peach | 27 min |
| Jul 15, 3:50 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
| Jul 15, 3:53 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jul 15, 4:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 15, 4:09 PM EDT | Special Weather Statement | FFC | Schley, Webster | 36 min |
| Jul 15, 4:10 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Jul 15, 4:11 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jul 15, 4:14 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jul 15, 4:20 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 15, 4:30 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jul 15, 4:31 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Jul 15, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 36 min |
| Jul 15, 4:44 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Jul 15, 4:46 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 15, 4:48 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Jul 15, 4:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 15, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 26 min |
| Jul 15, 4:56 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
| Jul 15, 5:01 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jul 15, 5:01 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Jul 15, 5:04 PM EDT | Special Weather Statement | FFC | Troup | 26 min |
| Jul 15, 5:16 PM EDT | Special Weather Statement | FFC | Heard | 14 min |
| Jul 15, 5:19 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 15, 5:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 15, 5:31 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jul 15, 5:36 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jul 15, 5:46 PM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| Jul 15, 6:05 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 15, 6:10 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 15, 6:15 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Jul 15, 6:42 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jul 15, 6:44 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Jul 15, 6:46 PM EDT | Special Weather Statement | FFC | Warren | 29 min |
| Jul 15, 7:09 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Jul 15, 7:11 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 34 min |
| Jul 15, 7:13 PM EDT | Special Weather Statement | FFC | Taliaferro | 32 min |
| Jul 15, 7:16 PM EDT | Special Weather Statement | FFC | Oglethorpe | 29 min |
| Jul 15, 7:21 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Jul 15, 7:27 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 33 min |
| Jul 15, 7:29 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Jul 15, 7:32 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jul 15, 7:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jul 15, 7:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
Nearby
Special Weather Statements in Georgia, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.